Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 613501, 6 pages
http://dx.doi.org/10.1155/2013/613501
Research Article

On Paranorm Zweier -Convergent Sequence Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, University of Adiyaman, Altinsehir, 02040 Adiyaman, Turkey

Received 14 August 2012; Revised 6 November 2012; Accepted 21 November 2012

Academic Editor: Ali Jaballah

Copyright © 2013 Vakeel A. Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we introduce the paranorm Zweier -convergent sequence spaces , , and , a sequence of positive real numbers. We study some topological properties, prove the decomposition theorem, and study some inclusion relations on these spaces.